# SDR AALA202502114415

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737823
- Aircraft serial: 31229
- Aircraft time: 27,160 hours, 11,687 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING MOUNTED AISLE EMERGENCY LIGHT AT ROW 32 DOES NOT ILLUMINATE. CONFIRMED CEILING MOUNTED AISLE EMERGENCY LIGHT AT ROW 32 DOES NOT ILLUMINATE. **SUPPLEMENTAL REPORT FOR (AALA202502104415): FOUND LIGHT UNPLUGGED. PLUGGED IN ELECTRICAL CONNECTOR, OPERTIONAL CHECK GOOD.**(CLOSED).
